# SDR UIEA2013101600523

- Difficulty date: October 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,565 hours, 21,447 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Faulted
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU NO START ON LANDING.  CHECKED OIL LEVEL, CHECK OK, NO OIL ADDED. BITE TEST IAW AMM 49-61-05-742, APU ECU FOUND MULTIPLE FAULTS.  CLEARED FAULTS.  OPS CHECKED APU. APU CHECKED NORMAL ON GROUND. NO DEFECTS NOTED.
